# SDR A6WA202304018618

- Difficulty date: April 1, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part serial: NSN
- Condition: Corroded
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SILL LH AT FS513.00 TO FS529.00 AND LBL36-38.  AIRCRAFT REMOVED FROM SERVICE.   BLENDED 4 AREAS OF CORROSION ON LH FLOOR SILL AT FS513.00 TO FS529.00 AND LBL 36-38.  P24-L=0.600IN X W=0.400IN X D=0.002 P25-L=1.700IN X W=0.700IN X D=0.002 P26-L=0.800IN X W=0.700IN X D=0.002 P27-L=0.600IN X W=0.400IN X D=0.002   ORIGINAL THICKNESS 00.80 REMAINING THICKNESS .078 MATERIAL  LOSS .002.  PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH . ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO 601R-53-41-3163 DATE 5/11/2023 WORK PERFORMED UNDER AERSALE WORK ORDER  003911 CARD NO.20164, TT: 38,125:30 TC: 36,944
